# SDR AU971603

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING LOCATIONS:-1. THREE CRACKS IN THE BULKHEAD WEB BETWEEN LBL 5.7 AND RBL 5.7  LOCATED UNDER THE RADAR SCANNER MOUNTING BRACKETS - CRACK LENGTHS 24MM (0.944IN) - 14MM (0.551IN) - 13MM (0.511IN) 2. CRACK IN VERTICAL BULKHEAD CHORD AT LBL 5.7 - CRACK LENGTH 8MM  (0.314IN)FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTION IAW ERB73-53-10-39C ANDSB B737-53-1173.
